# SDR O9IA2016011100001

- Difficulty date: January 2, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 35426
- Aircraft time: 13,165 hours, 11,180 cycles
- Engine: Hnywl TFE73120
- Engine time: 12,307 hours, 10,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 265510187
- Condition: Cracked
- Location: Lt Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON DESCENT, MASTER CAUTION & FIRE LIGHT ILLUMINATED ON LT ENG.  THERE WERE NO OTHER FIRE INDICATIONS.  ENG WAS BROUGHT TO IDLE & SHUTDOWN USING ENG SHUTDOWN CHECKLIST.  A CRACKED HIGH PRESS BLEED AIR LINE WAS DISCOVERED ON THE LT ENG.  THE CRACK WAS ON THE JUNCTION FROM THE MOD VLV TO THE NAC HEAT WELD & EXTENDED APPROX 3/4 OF AN INCH PAST THE WELD.  REPLACED THE LINE WITH A SERVICEABLE UNIT.  OPERATIONAL GND RUN & CHECK FLIGHT TESTS PASSED.  ACFT WAS RETURNED TO SERVICE.
